Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

135 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can Stamlo increase fatigue?

Hi, My mother aged 77 yrs was taking 2.5 mg stamlo daily for several years. Last month she noticed a slightly high BP and started taking 5mg daily. She has since been have extremely sleepiness throughout day and also weakness in walking. Could this be because of her increase in dose. Her BP is normal now 145/75. Should she revert back to 2.5 mg daily.
Thu, 6 Oct 2016
Report Abuse
General & Family Physician 's  Response
Hi & Welcome to HCM.
Stamlo (Amlodipine) is a calcium channel blocker used effectively in the treatment of hypertension.
It is unlikely to be the cause of fatigue experienced by your mother.
The extreme sleepiness and weakness while walking could be due to some other cause which needs to be evaluated by a physician.
Hope this helps.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi, good day to you. i have survived a ischemic stroke a month back and accelerated hypertension 2 months back.have 2 questions 1. have been given stamlo beta (tewice a day- 8 am and pm).since a day feeling a bit tired an loss of energy. is it due to stamlo beta ? is the dose correct? 2. my hand is still recovering(from stroke), leg is much better-able to walk, undergoing physio however want to know if specific medication available for faster recovery.i am 37 Male 90 Kget and 5 feet 8 hight. thanks in advance

doctor1 MD

I had high BP and was taking taking Stamlo, Lorvas and Stamlo Beta alongwith Chlosterol reducing tabs like Lipicard and Simlo 10. For the last 18 months I have been taking only one Eslo 2.5 tab in the morning hours as my BP had stabilised to about 120/80. However, for the last 10/12 days my body seems to be paining, pressure has increased to 160/100 and my legs feel heavy. I have resorted to the earlier dose. Pls advise. Age: 51 Height 5 6 Weight 76 Kgs

doctor1 MD

my mother has high BP of about 135/90 . doctor advised her to take stamlo 2.5 mg. She also checked her TSH levels. her age is 51 , TSH level is 6.77. one month back TSH was 6.33. doctor prescribed her thyronorm 25mg and also increased the Stamlo dose to 5mg. now she consumes both but her BP is now 152/91. please suggest